Difference Schemes on Nonuniform Grids for the Two-Dimensional Convection–Diffusion Equation

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS (ISSN: 0965-5425)
Współautorzy: Le Minh Hieu
Rok wydania: 2017
Tom: 57
Numer czasopisma: 12
Strony od-do: 1994-2004
DOI: 10.1134/S0965542517120107



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and Le Minh Hieu",
title = "Difference Schemes on Nonuniform Grids for the Two-Dimensional Convection–Diffusion Equation",
journal = "COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS",
year = "2017",
number = "12",
pages = "1994-2004"
}

Cytowanie w formacie APA:
Matus, P. and Le Minh Hieu(2017). Difference Schemes on Nonuniform Grids for the Two-Dimensional Convection–Diffusion Equation. COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 12, 1994-2004.